# SDR LR7A2021070902853

- Difficulty date: July 8, 2021
- Submitted: July 10, 2021
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4606
- Aircraft time: 58,836 hours, 34,577 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 2024T810040
- Condition: Dented
- Component: Horizontal Stab
- Component part number: 370016602
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5511, FOUND HORIZONTAL STAB RH LEADING EDGE LOWER SURFACE DENTED AT HSS84.25, FS1038, WL277. / REPAIRED IAW LAC MEA 382-55-21-023.    NR#1000449063.
